# SDR AALA202510278954

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 67,645 hours, 28,624 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 FUEL FILTER BYPASS LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF. REMOVE AND REPLACED THE NUMBER 1 ENGINE FUEL FILTER. PER AMM 73-11-02. OPS & LEAK CHECK GOOD.
